# SDR HNAA2019110400340

- Difficulty date: November 2, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 39,230 hours, 33,908 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: O

## Discrepancy

MDIS  657     72-13  2081341  02NOV19  CLT  ASSGN
      OIL LEAK #2 ENG AFT END NEAR DIFFUSER. FIRE IN EXHAU
      ST FOR 1 TO 2 MINUTES
                                          26631    00 EK
ENGINE CHANGE IS CURRENTLY IN PROGRESS FIX: R&RD #2 ENGINE IAW W/C 71-00-00.
